The aim of this paper is to introduce new forms of the weak and Omori-Yau maximum principles for linear operators, notably for trace type operators, and show their usefulness, for instance, in the context of PDEs and in the theory of hypersurfaces. In the final part of the paper we consider a large class of nonlinear operators and we show that our previous results can be appropriately generalized to this case.

A general form of the weak maximum principle and some applications / G. Albanese, L.J. Alías, M. Rigoli. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - 29:4(2013), pp. 1437-1476. [10.4171/RMI/764]

A general form of the weak maximum principle and some applications

G. Albanese
;
M. Rigoli
2013

Abstract

The aim of this paper is to introduce new forms of the weak and Omori-Yau maximum principles for linear operators, notably for trace type operators, and show their usefulness, for instance, in the context of PDEs and in the theory of hypersurfaces. In the final part of the paper we consider a large class of nonlinear operators and we show that our previous results can be appropriately generalized to this case.
Omori-Yau maximum principle; weak maximum principle; trace type operators; Riemannian manifolds
Settore MAT/03 - Geometria
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
File Dimensione Formato  
RMI-2013-029-004-14.pdf

accesso aperto

Tipologia: Publisher's version/PDF
Dimensione 461.78 kB
Formato Adobe PDF
461.78 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/802377
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 17
  • ???jsp.display-item.citation.isi??? 15
social impact